Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel numb and detached on Zyprexa and Geodon SLS

Posted by jay on October 1, 2001, at 22:05:07

In reply to I feel numb and detached on Zyprexa and Geodon, posted by SLS on October 1, 2001, at 17:18:48

> Hi.
>
> I have begun to feel kind of strange on Geodon. I started taking it about a week ago.
>
> I have had this happen with Zyprexa, Risperdal, and now Geodon. I begin to feel sort of numb and detached from everything around me. I feel sort of zonked or zoned-out. Everything seems distant, and I don't feel that I have access to memory or thinking in general. I tried sticking with Risperdal for a number of weeks to see if it would dissipate, but it didn't. I'm really scared that this will prevent me from taking a whole class of drugs that might otherwise be effective for me.
>
> Has anyone experienced this with the atypical antipsychotics as a group?
>
> Does what I've described sound like what some people experience with Serzone?
>
> I'm really upset by this.
>
>
> - Scott

Scott:

Are you still on your a.d.? Also, benzos seem a good choice for 'depersonalization', if that is what you are experiencing.

IMHO..

Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:80002
URL: http://www.dr-bob.org/babble/20010927/msgs/80018.html